Oops looks like
you're not logged in!
Can you overdose on heroin
Asked: 2018-02-13 13:23:08
My bestfriend does heroin as of lately and the other night I tried it with her. I immediately began vomiting and it felt like I was going to die. Is this normal or can you overdose on heroin the first and only time you do it?
Answered: 2018-02-15 14:09:00
Yes you can overdose on heroin. I dont think that is what you experiences per say but ya it happends all the time.
Answered: 2018-03-02 14:19:09
Yes silly of course you can overdose on heroin. It is a such a dangerous drug. I dont know why anyone would want to use it. I have seen what it does to people and its not pretty.
Answered: 2018-03-05 10:55:10
One of the most serious overdoses is a heroin overdose.
says that 2014 alone saw more than 10,500 deaths from heroin overdose and only 8,200 from the year before. Overdosing on heroin is potentially lethal and requires immediate medical attention. The signs and symptoms of overdose on heroin depends on the amount and purity of the heroin used, The persons age and weight and if any other substances were consumed with the heroin.
Answered: 2018-02-21 23:15:40
Warning signs of a heroin overdose include, bluish nails or lips, depressed breathing, weak pulse, pinpoint pupils, disorientation or delirium, extreme drowsiness, reputed episodes of loss of consciousness, and coma. If you yourself are thinking you are experiencing a heroin overdose. You should get help immediately! And you need to seek help from professionals so you can keep off the heroin.
is the one my family trusted to find a great rehab for my Mom when she overdosed. Im so grateful she is still with us. And I pray that you find a reason to get sober.
Answered: 2018-03-06 04:27:32
Overdose of heroin happens more often than some people think. If you become addicted to any drug, you need more and more of it to get the same effects you first did and heroin is a deadly drug.
Answered: 2018-02-14 06:45:27